Nonlinear Schrödinger equation for the twisted Laplacian in the critical case
Vijay Kumar Sohani ()
Additional contact information
Vijay Kumar Sohani: Harish-Chandra Research Institute
Indian Journal of Pure and Applied Mathematics, 2017, vol. 48, issue 1, 117-132
Abstract:
Abstract In [6] and [7], we prove well-posedness of solution to the nonlinear Schrödinger equation associated to the twisted Laplacian on ℂ n for a general class of nonlinearities including power type with subcritical case 0 ≤ α
Keywords: Twisted Laplacian (special Hermite operator); nonlinear Schrödinger equation; Strichartz estimates; well posedness (search for similar items in EconPapers)
Date: 2017
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13226-017-0214-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:indpam:v:48:y:2017:i:1:d:10.1007_s13226-017-0214-y
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/13226
DOI: 10.1007/s13226-017-0214-y
Access Statistics for this article
Indian Journal of Pure and Applied Mathematics is currently edited by Nidhi Chandhoke
More articles in Indian Journal of Pure and Applied Mathematics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().